Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 10, Issue 2, 1974
Metadata
 

Non-linear Schrödinger Equation and Modified Korteweg-de Vries Equation; Construction of Solutions in Terms of Scattering Data
Shunichi Tanaka
pp. 329–357
Abstract | Full-Text PDF (1817 KB) | Metadata

Approximation of Exterior Dirichlet Problems; Convergence of Wave and Scattering Operators
Takashi Kako
pp. 359–366
Abstract | Full-Text PDF (615 KB) | Metadata

Korteweg-de Vries Equation; Asymptotic Behavior of Solutions
Shunichi Tanaka
pp. 367–379
Abstract | Full-Text PDF (895 KB) | Metadata

Kolmogorov's Extension Theorem for Infinite Measures
Yasuo Yamasaki
pp. 381–411
Abstract | Full-Text PDF (2526 KB) | Metadata

On the Construction of Invariant Measure over the Orthogonal Group on the Hilbert Space by the Method of Cayley Transformation
Hiroaki Shimomura
pp. 413–424
Abstract | Full-Text PDF (1100 KB) | Metadata

Lower Bounds of Growth Order of Solutions of Schrodinger Equations with Homogeneous Potentials
Jun Uchiyama
pp. 425–444
Abstract | Full-Text PDF (1329 KB) | Metadata

A New Class of Knots with Property P
Yoko Nakagawa
pp. 445–455
Abstract | Full-Text PDF (962 KB) | Metadata

Singular Supports of Solutions of Partial Differential Equations in a Slab Domain
Kimimasa Nishiwada
pp. 457–471
Abstract | Full-Text PDF (1173 KB) | Metadata

On the Blowing Down of Analytic Spaces
Akira Fujiki
pp. 473–507
Abstract | Full-Text PDF (3646 KB) | Metadata

On Cauchy-Kowalevski's Theorem; A Necessary Condition
Sigeru Mizohata
pp. 509–519
Abstract | Full-Text PDF (740 KB) | Metadata

Propagation of Micro-analyticity for Solutions of Pseudo-differential Equations, I
Tetsuji Miwa
pp. 521–533
Abstract | Full-Text PDF (1053 KB) | Metadata

Ergodic Automorphisms of T Are Bernoulli Transformations
Nobuo Aoki and Haruo Totoki
pp. 535–544
Abstract | Full-Text PDF (924 KB) | Metadata

On a Cartan Formula for the Algebraic Steenrod Operations Associated with a Pair of Hopf Algebras
Basil Al-Hashimi and Frank Brenneman
pp. 545–562
Abstract | Full-Text PDF (1118 KB) | Metadata

On the Maximally Overdetermined System of Linear Differential Equations, I
Masaki Kashiwara
pp. 563–579
Abstract | Full-Text PDF (1495 KB) | Metadata